# SDR CA081027004

- Difficulty date: October 24, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 8,728 hours
- Engine: Ge CF348C5
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 491184
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INBD MLG RT DOOR ATTACHMENT BRACKET ON STRUT FOUND LOOSE DURING HEAVY MAINT VISIT.  REFERENCE: CMM 32-11-05, FIGURE 1, PAGE 1019, ITEM 290.  IT IS WORTH NOTING THAT THIS IS THE 2ND TIME, IN THE MONTH OF OCTOBER 2008, THAT THIS ISSUE HAS BEEN RAISED. PREVIOUSLY, A MAINT IRREGULARITY REPORT SUBMITTAL, DATED 03 OCTOBER 2008, REVEALED THAT THE SAME PROBLEM WAS FOUND. NO SDR RAISED FOR THIS ONE.
